MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC CADD-SOLIS AMBULATORY INFUSION PUMP; PUMP, INFUSION, PCA

SMITHS MEDICAL ASD, INC CADD-SOLIS AMBULATORY INFUSION PUMP; PUMP, INFUSION, PCA
Model Number 2110
Medical Device Problem Code Device Sensing Problem (2917)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3: unknown; no information has been provided to date.H3: investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that the device was alarming with the screen message, "cassette not attached properly.Reattach cassette." this event occurred during testing.There was no patient involvement.
 
Additional Manufacturer Narrative
One device was returned for repair with complaint of cassette not attached properly alarm.No service record for the last 12 months.Review of event history found cassette not attached properly appeared intermittently over the past 3 months.Visual/functional testing was performed.Confirmed through the downstream occlusion (dso) test.Probable cause the dso sensor.Replaced dso sensor and seal.Performed downstream occlusion dso test and device passed.Upon further investigation, found battery compartment was damaged and was replaced along with all components within.The battery door contacts were damaged and replaced.Lcd lens was cracked and replaced.Lemo connector has a pin stuck in it and the board had burn damaged to that area, the printed wire assembly (pwa) board was replaced.Device passed all testing criteria post repair.

Brand Name
CADD-SOLIS AMBULATORY INFUSION PUMP
Common Device Name
PUMP, INFUSION, PCA
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC
6000 nathan lane north
minneapolis MN 55442
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key20385144
Report Number3012307300-2024-10639
Device Sequence Number17783692
Product Code MEA
UDI-Device Identifier15019517084344
UDI-Public(01)15019517084344(11)170125
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K111275
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2110
Device Catalogue Number21-2111-0300-01
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer10/01/2024
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/11/2024
Supplement Date Received by Manufacturer12/10/2024
Initial Report FDA Received Date10/07/2024
Supplement Report FDA Received Date01/06/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/25/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown